# SDR DALA2014062103728

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 1357C AT SETTLEMENT AREA AND COUNTERSINK HOLES.  CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA FUEL ACCESS DATE NR 1357C WAS REMOVED AND IS OUT OF LIMITS IAW SRM 51-22-2A. FUEL ACCESS PLATE WAS REPLACED.
